Journal article icon

Journal article

THE ASYMPTOTIC-BEHAVIOR NEAR THE CREST OF WAVES OF EXTREME FORM

Publication status:
Published

Actions


Access Document


Publisher copy:
10.2307/2000495

Authors


Journal:
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume:
299
Issue:
1
Pages:
299-302
Publication date:
1987-01-01
DOI:
ISSN:
0002-9947
Source identifiers:
2648
Pubs id:
pubs:2648
UUID:
uuid:2df0db10-b72e-42c2-a3e2-20fba1381645
Local pid:
pubs:2648
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP